# SDR SIMA20150910007

- Difficulty date: September 10, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 38,973 hours, 35,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER FUSELAGE SKIN CRACKED AT 1ST FASTENER BELOW STRINGER 2R ON FRAME 75, APPROX 1/2" LONG.  REPAIRED RT UPPER FUSELAGE SKIN AT 1ST FASTENER BELOW STRINGER 2R ON FRAME 75 IAW ERS-EM-53MR-1688.
